# SDR YENA201708300720

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 36,254 hours, 12,655 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT TEST, MAINTENANCE MESSAGE ESCAPE SLIDE LEFT EPSU (10WL) FWD L. IAW TSM 25-62-00-810-811A, PERFORMED WIRING CHECKS BET EPSU 10WL AND L1 SLIDE 2871VC IAW ASM 33-51-04 P. 79 FOUND A BAD GROUND ON GROUNDING BLOCK 2505VG,  SECURED THE GROUNDING BLOCK. OPS CHECKED GOOD.
